Follow
Share
Ellaella, I don't have an answer for you, but bumping this up so maybe someone will catch this question and can help you.
Helpful Answer (0)
Reply to Sidesaddle
Report

My mother started on citalopram 10 mg a couple of years ago, and the dose was bumped up to 20, the maximum recommended dose for her age. She had extremely high anxiety about everything. She did not really recognize how over the top she was. The citalopram took the edge off.
There have been no side effects to speak of. She always claimed the medicine made her take naps. (I think she considers napping to be a terrible thing for some reason.) But she is very active overnight, awake at least as much as asleep, and is now nearly 93. So if she takes naps, they are needed.
Helpful Answer (1)
Reply to ParentingTheOld
Report

Thanks for answering, Parenting. Even if OP doesn't see your answer, it can be helpful to some one else, in the future.
Helpful Answer (0)
Reply to Sidesaddle
Report

Ask a Question

Subscribe to
Our Newsletter